MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG,DRAINAGE,A/R DEVICE,2000ML MTL CLAM

Medline Industries, LP MEDLINE; BAG,DRAINAGE,A/R DEVICE,2000ML MTL CLAM
Catalog Number DYND15210H
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿the metal clamp would not stay shut it kept opening and pt was not able to use.".
 
Additional Manufacturer Narrative
It was reported that the metal clamp would not stay shut, kept opening, and pt was not able to use.The investigation documented that there were no samples or pictures received, and without a sample received it is difficult to determine a true root cause for the reported issue.Complaint could not be confirmed.Division is to monitor during quarterly trending, and if the sample, photo, and/or additional information becomes available, this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BAG,DRAINAGE,A/R DEVICE,2000ML MTL CLAM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50867174
Report Number1417592-2026-48549
Device Sequence Number15797624
Product Code KNX
UDI-Device Identifier10080196990177
UDI-Public10080196990177
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND15210H
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown